# SDR SIMA200714012

- Difficulty date: May 5, 2007
- Submitted: May 20, 2007
- Operation: Air carrier
- Aircraft: N218AE
- Make and model: Saab 340B
- Aircraft serial: 340B218
- Aircraft time: 22,611 hours, 24,004 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7253740782
- Condition: Corroded
- Location: Zone 100
- Part time: 22,611 hours, 24,004 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR ON FRAME 258.0 FOUND CORRODED.  REMOVED PREVIOUS REPAIR, FABRICATED AND INSTALLED REPAIR PARTS IAW SAAB SRM 53-70-30.  AIRCRAFT RETURNED TO SERVICE.
